| Model Number |
H74939347120470 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354); Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the central vein.A 12.0mm x 40mm x 75cm athletis balloon catheter was selected for use in an arteriovenous fistula percutaneous transluminal angioplasty (pta).During third inflation at nominal atmospheres, the balloon ruptured.Contrast leakage was confirmed, and the balloon was removed.The procedure was completed a different device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the athletis device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 6mm in length and was located in the mid region of the balloon.A visual and tactile examination identified a shaft kink approximately 275 mm distal from the distal end of the strain relief.A visual examination found no issues or damage to the tip or marker bands of the device.This concludes the product analysis.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the central vein.A 12.0mm x 40mm x 75cm athletis balloon catheter was selected for use in an arteriovenous fistula percutaneous transluminal angioplasty.During third inflation at nominal atmospheres, the balloon ruptured.Contrast leakage was confirmed, and the balloon was removed.The procedure was completed a different device.There were no patient complications as a result of this event.It was further reported that patient had complex anatomy, heavily calcified lesion, and patient factors contributed to the reported event.